# SDR GTIA2022040436359

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 5,055 hours, 2,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL DURING CLB OUT SELECTED PACK 2 TO OFF SMELL SEEMED TO GO AWAY-FOUND #2 PACK AS CAUSEE OF ODOR PER TSM 05-50-00-810-831 NO OTHER ODOR PRESENT LP 2811694-2
